| Catalog Number |
109.140 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); Tissue Damage (2104)
| Date of Event |
04/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report
on behalf of neodent - jjgc.
Event or Problem Description
Rp 011728 - the dentist reported that after 4 years and 6 months dental implant was installed in intraoral region 9#, its non-osseointegration was observed.In addition, the patient presented bone type iv.